Aa
A
A
A
Close
Schizophrenia Community
921 Members
Avatar universal

risperdal makes me tired

Apart from not being able to eat healthy I'm too tired to exercise. Risperdal makes me tired I want to talk to my psychiatrist about coming off of risperdal but I think I might have schizophrenia and I'm not sure if I do or not because it's just a possibility for now. I'm putting on south weight that I think I rather not deal with this med anymore.
1 Responses
1985196 tn?1402193698
Personally i found Respiradol to not be a good medication myself , it kind of take's away your life force and make's energy low , aswell as weight gain and brain dead feeling . There are plenty of other meds , talk with your doc and let them know about your concerns and you would like to try something different , just remember it is TRIAL AND ERROR with med's to you find the right one

good luck .
Top Schizophrenia Answerers
675718 tn?1530036633
El Paso, TX
Learn About Top Answerers
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.